Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 12, Pages 815-818
http://dx.doi.org/10.1155/S0161171200003033

On a new generalization of Alzer's inequality

1Department of Mathematics, Jiaozuo Institute of Technology, Henan, Jiaozuo City 454000, China
2Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA

Received 2 April 1999; Revised 10 December 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Qi and Lokenath Debnath, “On a new generalization of Alzer's inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 12, pp. 815-818, 2000. https://doi.org/10.1155/S0161171200003033.